Adderall Withdrawal and Detox

Adderall Withdrawal and DetoxOne of the clearest signs of a stimulant use disorder or dependence on Adderall is the experience of withdrawal after you stop using the drug. Within a few hours to a couple of days1 you will begin to feel fatigued and may experience disruptions to how you sleep, including insomnia, oversleeping or having vivid and disturbing dreams. You may also feel hungrier and eat more. Your mood will also change, leading to feelings of depression. You may feel agitated or the opposite, a sense that your movements and reflexes have all slowed down.

The process of going through Adderall withdrawal and getting the drug out of your body is called detox. This is a difficult time, and it will tempt you to relapse and use again. For this reason, you should go through detox with professional supervision. If you have tried to detox on your own and failed, it’s a sign you need some support.

There are no medications that can specifically help with stimulant withdrawal, but a medical caregiver can provide certain mediations or treatments that will make the process a little more comfortable. For instance, if you experience a lot of anxiety and agitation, short-term use of a benzodiazepine can help.2

Don’t Suffer In Silence

At Transformations Treatment Center, we can help you recover from problems with Adderall addiction. Our holistic care and treatment is based on the best scientific evidence available. Secondly, we specifically tailor our approach to your unique needs. Our goal is simple: to help you lead a healthy, substance-free life. Contact us today for more information on our certified staff of professionals and first-rate facilities.

Coronavirus (COVID-19): Response and Updates for Clients, Families, and Referents Read More